A bivariate F distribution with marginals on arbitrary numerator and denominator degrees of freedom, and related bivariate beta and t distributions
No abstract is available for this item.
Volume (Year): 18 (2009)
Issue (Month): 4 (November)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.sis-statistica.it/
|Order Information:||Web: http://www.springer.com/statistics/journal/10260/PS2|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Olkin, Ingram & Liu, Ruixue, 2003. "A bivariate beta distribution," Statistics & Probability Letters, Elsevier, vol. 62(4), pages 407-412, May.
- Nikolay Nenovsky & S. Statev, 2006. "Introduction," Post-Print halshs-00260898, HAL.
- Garthwaite, Paul H. & Kadane, Joseph B. & O'Hagan, Anthony, 2005. "Statistical Methods for Eliciting Probability Distributions," Journal of the American Statistical Association, American Statistical Association, vol. 100, pages 680-701, June.
- repec:sae:ecolab:v:16:y:2006:i:2:p:1-2 is not listed on IDEAS
When requesting a correction, please mention this item's handle: RePEc:spr:stmapp:v:18:y:2009:i:4:p:465-481. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.